ISSN:
 2155-3289

eISSN:
 2155-3297

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Numerical Algebra, Control & Optimization

2015 , Volume 5 , Issue 3

Special issue in Memory of Xunjing Li

Select all articles

Export/Reference:

Pseudoconvexity properties of average cost functions
R. Enkhbat , N. Tungalag and A. S. Strekalovsky
2015, 5(3): 233-236 doi: 10.3934/naco.2015.5.233 +[Abstract](1042) +[PDF](268.4KB)
A quasi-Newton trust region method based on a new fractional model
Honglan Zhu, Qin Ni and Meilan Zeng
2015, 5(3): 237-249 doi: 10.3934/naco.2015.5.237 +[Abstract](1037) +[PDF](364.8KB)
A gradient algorithm for optimal control problems with model-reality differences
Sie Long Kek, Mohd Ismail Abd Aziz and Kok Lay Teo
2015, 5(3): 251-266 doi: 10.3934/naco.2015.5.251 +[Abstract](956) +[PDF](325.5KB)
Matrix group monotonicity using a dominance notion
Debasisha Mishra
2015, 5(3): 267-274 doi: 10.3934/naco.2015.5.267 +[Abstract](949) +[PDF](303.0KB)
Output regulation for discrete-time nonlinear stochastic optimal control problems with model-reality differences
Sie Long Kek and Mohd Ismail Abd Aziz
2015, 5(3): 275-288 doi: 10.3934/naco.2015.5.275 +[Abstract](941) +[PDF](313.0KB)
A survey on rank and inertia optimization problems of the matrix-valued function $A + BXB^{*}$
Yongge Tian
2015, 5(3): 289-326 doi: 10.3934/naco.2015.5.289 +[Abstract](1246) +[PDF](535.7KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]